Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

An Adjoint Characterization of the Category of Sets

Robert Rosebrugh and R. J. Wood
Proceedings of the American Mathematical Society
Vol. 122, No. 2 (Oct., 1994), pp. 409-413
DOI: 10.2307/2161031
Stable URL: http://www.jstor.org/stable/2161031
Page Count: 5
  • Read Online (Free)
  • Download ($30.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
An Adjoint Characterization of the Category of Sets
Preview not available

Abstract

If a category B with Yoneda embedding Y: B → CAT(Bop, set) has an adjoint string, $U \dashv V \dashv W \dashv X \dashv Y$, then B is equivalent to set.

Page Thumbnails

  • Thumbnail: Page 
409
    409
  • Thumbnail: Page 
410
    410
  • Thumbnail: Page 
411
    411
  • Thumbnail: Page 
412
    412
  • Thumbnail: Page 
413
    413